MAUDE Adverse Event Report: ARTHREX, INC. 1.60MM DRILL FOR FIBERTAK; BIT, DRILL

ARTHREX, INC. 1.60MM DRILL FOR FIBERTAK; BIT, DRILL
Model Number 1.60MM DRILL FOR FIBERTAK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a shoulder instability repair, when the surgeon inserted the drill bit to make the tunnel and enter the anchor and the tip broke.The fragment was retrieved and the case was completed by using a new ar-3600d-1.

Brand Name
1.60MM DRILL FOR FIBERTAK
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12032479
Report Number1220246-2021-03299
Device Sequence Number11775408
Product Code HTW
UDI-Device Identifier00888867101906
UDI-Public00888867101906
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.60MM DRILL FOR FIBERTAK
Device Catalogue NumberAR-3600D-1
Device Lot Number022016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/21/2021
Patient Sequence Number1